# SDR ASAA2016090417906

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 13,583 hours, 4,406 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40KDPK
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 13,583 hours, 4,406 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, WEATER RADAR SHOWS LARGE NUMBER OF RETURNS AT 160-120 NM. AS WE APPROACH THEY WOULD DISAPPEAR. WX RADAR GAIN WAS SET TO NORMAL ON BOTH SIDES AUTO ON WX+T ON BOTH SIDES. WX TEST DID NOT APPEAR TO WORK AND DISPLAYED WX FAIL AND PWS FAIL AFTER THE TEST. GROUNDED - YES. ACCOMPLISHED WXR SYTEM OPS TEST, TEST PASS. REPLACED WXR R/T WITH SERVICEABLE ONE. DID NOT DISCONNECT ADM. ACCOMPLISHED WXR SYTEM OPS TEST, TEST PASSES. REF B737-900 AMM 34-43-41-400-801 & 34-43-00-710-802-001. A/C REQUIRES FIRST 60-MINUTES OF ETOPS REVENUE FLT TO VERIFY WXR OPS NORMAL IN FLIGHT. VERIFICATION FLIGHT UNSATISFACTORY REF L/P 11581047. THIS CLEARS FVR DEFERRAL.
